MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE® II POST STAB TIBIAL INSERT SIZE 3 10MM; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE® II POST STAB TIBIAL INSERT SIZE 3 10MM; KNEE COMPONENT
Model Number KIPS2310
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to instability.Revision njr number: (b)(4), side: l , primary asa: p3 - incapacitating systemic disease.

Brand Name
ADVANCE® II POST STAB TIBIAL INSERT SIZE 3 10MM
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key14028697
Report Number3010536692-2022-00110
Device Sequence Number5792257
Product Code HRY
UDI-Device IdentifierM684KIPS23101
UDI-PublicM684KIPS23101
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K960617
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKIPS2310
Device Catalogue NumberKIPS2310
Device Lot Number1742025
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/15/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2022
Initial Report FDA Received Date04/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown